# SDR 9703035511

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511US
- Make and model: Boeing 757251
- Aircraft serial: 23199
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSITION CHECK, FOUND CRACK IN FRAME UPPER SURFACE AT FS 345, BL 0 TO LBL 20.  REPAIRED PER EA 55-121560.
